# SDR ASAA2024040349374

- Difficulty date: April 3, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 41,192 hours, 12,959 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Bs 950 Rbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT STA 950 RBL 24 HAS AREAS OF CORROSION DOT: L920. GROUNDED - YES. REMOVED CORROSION FROM INTERCOSTAL AT STA 950 RBL 24 ORIG MAT .080, REMOVED MAT .042 AND REMAINING MAT .038. FOUND TO BE OUT OF LIMITS. PER B737-900ER SRM 53-70-15-1A-1. REMOVED AND INSTALLED NEW INTERCOSTAL AND REINSTALLED FLOOR SUPPORT 2 (EA). IAW B737-900 ER SRM 51-40-02 AND BAC DWG #147A5650 REV: B SHT 86 PO: 1087814.6 TOOL # T8224I CAL 26APR2024 HAECO DOT REMOVED.
